# SDR UALA2012101505841

- Difficulty date: October 14, 2012
- Submitted: October 18, 2012
- Operation: Air carrier
- Aircraft: N595UA
- Make and model: Boeing 757222
- Aircraft serial: 28748
- Aircraft time: 57,116 hours, 15,979 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Faulty
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN R1 DOOR EXTERNAL HANDLES DO NOT RETRACT CORRECTLY.  REMOVED EXTERIOR HANDLES AND SHAFTS.  REPLACED NEW OUTER SHAFT TO EXTERIOR HANDLE PER MM AND REINSTALLED HANDLE ASSY PER MM AND FUNCTIONAL CHECKED GOOD.
